# SDR V0XD2018032301

- Difficulty date: March 14, 2018
- Submitted: April 6, 2022
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT CENTER SEAT RAILS FROM FS 485 TO 581 AND FS 581 TO 677 HAVE SIGNS OF CORROSION (4 TRACKS). REMOVED AND REPLACED LT AND RT CENTER SEAT RAILS FROM FS 485 TO 581 AND FS 581 TO 677 IAW REO 670-53-00-343 REV M DATED 2015-10-19 AND AMM 53-00-49.
